MathSciNet Relay Station
MathSciNet bibliographic data
MR206754 (34 #6571) 47.70 (45.13)
Friedman, Avner; Shinbrot, Marvin Volterra integral equations in Banach space. Trans. Amer. Math. Soc. 126 1967 131–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement